Nhảy đến nội dung

Two Trace Inequalities For Operator Functions


Trung Hoa Dinh, Minh Toan Ho, Cong Trinh Le*, Bich Khue Vo

Source title: 
Mathematical Inequalities and Applications, 22(3): 1021-1026, 2019 (ISI)
Academic year of acceptance: 

In this paper we show that for a non-negative operator monotone function f on [0,∞) such that f(0) = 0 and for any positive semidefinite matrices A and B, Tr((− B)(f(A) − f(B)))  Tr(|− B| f(|− B|)).
When the function f is operator convex on [0,∞), the inequality is reversed.